MAUDE Adverse Event Report: HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD9 DRIVE; ROLLATOR

HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD9 DRIVE; ROLLATOR
Model Number 795BK
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Codes Laceration(s) (1946); Fracture, Arm (2351)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.We were notified of the incident by a letter written by the end-user's spouse.We do not expect return of the device for evaluation.A follow-up report will be filed if new information is received.The user was ona cement path in the park when they transitioned the rollator into a transport chair by turning the backrest around, and pulling out the foot rest.He sat down and the caregiver started to push him.At a crack in the sidewalk the wheels locked.The user was thrown off the seat and onto the cement, face first.He suffered a broken nose, 2 black eyes, cuts under his eyes, many bruises and lacerations, and a hit on the head.He was taken by the ems to the hospital where he was treated for lacerations and a broken nose.He remained overnight.Instructions clearly state to "do not use seat when unit is on incline or uneven ground.".

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD9
no. 1, chuangye street
southwest industial district
matou ecological industry park, 05604 6
CH  056046
MDR Report Key8828874
Report Number2438477-2019-00044
Device Sequence Number2823893
Product Code ITJ
UDI-Device Identifier00822383213491
UDI-Public822383213491
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2019
Report Date (Section F) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model Number795BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/30/2019
Device Age5 YR
Event Location Other
Date Report to Manufacturer07/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 YR
Patient Weight86
Date Report Sent to FDA07/25/2019